MathSciNet Relay Station
MathSciNet bibliographic data
MR979939 11A41 (11Y11)
Löh, Günter Long chains of nearly doubled primes. Math. Comp. 53 (1989), no. 188, 751–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement